# SDR AALA202010199005

- Difficulty date: October 18, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 69,211 hours, 27,200 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Hyd Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  HYDRAULIC BLUE SYSTEM ELECTRIC PUMP LOW PRESSURE MESSAGE AFTER GEAR EXTENSION.  CLEANED CANNON PLUG ON PRESSURE SWITCH 2151GN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 29-32-10-00-00-02.
